| Model Number |
500001004001 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ pro medstation¿ es biometric identifier failed and was unable to scan.The customer attempted to reboot the station multiple times; however, the issue persisted.The customer stated that this malfunction occurred while dispensing the medication which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 04-nov-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the bio-id reader was intermittently reading fingerprints and fingerprint imaging screen was found to be dirty.A field service engineer (fse) cleaned the fingerprint imaging surface and verified proper bio-id functionality.The system functioned as intended after the field service engineer troubleshot the issue.